Jump to content
Edmunds

Ocular migraine

Recommended Posts

Edmunds

I’m withdrawing from both Effexor / venlafaxine and Wellbutrin / bupropion for 4.5 and 2.5 months respectively. I’ve had occasional ocular migraines for decades. Wedge-shaped visual disturbance that starts in center of my vision, then gets bigger as it moves off to the side and disappears in about 20 minutes. Sometimes a very minor headache follows but no pain otherwise. I’ve noticed that since the several withdrawal symptoms started, I’ve been having ocular migraines more frequently, though not every day. Doctors have always told me not to worry about them. But might the greater frequency be a known symptom pattern in withdrawal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...